# SDR QXEA2017053000381

- Difficulty date: May 27, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 118 hours, 70 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY OPENING PNEUMATIC ASSY REQUIRES SERVICING (AT 1700PSI). SERVICED L1 DOOR PNEUMATIC ASSY IAW AMM TASK 52-11-51-614-801A.
